# SDR SIMA20140416006

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,190 hours, 21,615 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD HUMP SEAL APPROXIMATELY 8 INCHES TOP RT CAME LOOSE IN FLIGHT & FINALLY BROKE OUT. REPAIRED SEAL IAW AMM 56-10-01. ITEM 2.  NO OTHER DEFECTS NOTED.
